# SDR ASOA2013042203418

- Difficulty date: April 16, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,173 hours, 27,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LOWER BULKHEAD PAX DOOR BROKEN.  R & R FLOOR LEVEL EMERGENCY LIGHT OPS CHECKED GOOD REF MM 33-51-10.
